Alert archive / California / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 13, NWS Sacramento, CA
NWS Sacramento, CA issued this severe thunderstorm warning at Mar 4, 2009, 5:27 PM PST for Shasta County, Tehama County, California. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 4, 2009, 5:27 PM PST (01:27 UTC)
- Expired
- Mar 4, 2009, 6:30 PM PST
- In force
- 63 min
- Issued by
- NWS Sacramento, CA
- Area
- Storm-based polygon
Counties Shasta County, CA, Tehama County, CA
The radar
The Beale AFB radar (KBBX), 107 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 1.5 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS56 KSTO 050127 SVRSTO CAC089-103-050230- /O.NEW.KSTO.SV.W.0013.090305T0127Z-090305T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 527 PM PST WED MAR 4 2009 THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME SOUTH CENTRAL SHASTA COUNTY IN NORTHERN CALIFORNIA... NORTH CENTRAL TEHAMA COUNTY IN NORTHERN CALIFORNIA... * UNTIL 630 PM PST * AT 521 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED OVER NORTH CENTRAL TEHAMA COUNTY...OR ABOUT 11 MILES NORTHWEST OF RED BLUFF AND 7 MILES SOUTHWEST OF COTTONWOOD. THIS STORM WAS NEARLY STATIONARY. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF TEHAMA COUNTY. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LAT...LON 4019 12234 4027 12253 4042 12238 4033 12220 TIME...MOT...LOC 0123Z 039DEG 1KT 4029 12238 $$ MCS
2 follow-up statements
000 WWUS56 KSTO 050207 SVSSTO SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SACRAMENTO CA 607 PM PST WED MAR 4 2009 CAC089-103-050230- /O.CON.KSTO.SV.W.0013.000000T0000Z-090305T0230Z/ TEHAMA CA-SHASTA CA- 602 PM PST WED MAR 4 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM PST FOR EXTREME SOUTH CENTRAL SHASTA AND NORTH CENTRAL TEHAMA COUNTIES... AT 558 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND STRONG DOWNDRAFT WINDS. THIS STORM WAS LOCATED OVER NORTH CENTRAL TEHAMA COUNTY...OR ABOUT 11 MILES NORTHWEST OF RED BLUFF AND 7 MILES SOUTHWEST OF COTTONWOOD. THIS STORM WAS NEARLY STATIONARY ABOUT 5 MILES WEST OF INTERSTATE 5. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM WHICH MEANS IT MAY BE CAPABLE OF PRODUCING A FUNNEL CLOUD OR SMALL TORNADO. LAT...LON 4019 12234 4027 12253 4042 12238 4033 12220 TIME...MOT...LOC 0202Z 039DEG 1KT 4028 12239 $$ MCS
000 WWUS56 KSTO 050230 SVSSTO SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SACRAMENTO CA 630 PM PST WED MAR 4 2009 CAC089-103-050237- /O.EXP.KSTO.SV.W.0013.000000T0000Z-090305T0230Z/ TEHAMA CA-SHASTA CA- 627 PM PST WED MAR 4 2009 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL SHASTA AND NORTH CENTRAL TEHAMA COUNTIES EXPIRES AT 630 PM PST... AT 6:28 PM WEATHER RADAR INDICATED THAT THE SEVERE THUNDERSTORM NORTHWEST OF RED BLUFF WAS WEAKENING. THIS SYSTEM STILL HAS THE POTENTIAL TO PRODUCE SMALL HAIL AND GUSTY WINDS AND MAY IMPACT HIGHWAY 36 WEST OF RED BLUFF OVER THE NEXT HALF HOUR. LAT...LON 4019 12234 4027 12253 4042 12238 4033 12220 TIME...MOT...LOC 0227Z 039DEG 1KT 4027 12240 $$ MCS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 3:50 PM PST, 1 hour 37 minutes earlier.
Area forecast discussion, Mar 4, 3:50 PM PST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 350 PM PST WED MAR 4 2009 .DISCUSSION... THUNDERSTORMS POPPING UP IN THE VALLEY WITHIN THE LAST FEW HOURS. SEVERE THUNDERSTORMS NEAR INTERSTATE 5...ONE CLOSE TO COTTONWOOD AND ANOTHER NEAR ARTOIS. RECEIVED A PHONE CALL REPORTING GUMBALL SIZED HAIL WITH THE SYSTEM NEAR COTTONWOOD AND NICKLE SIZED HAIL NEAR ARTOIS. THE THUNDERSTORM NEAR ARTOIS APPEARS TO BE ANCHORED AND MOTORISTS SHOULD BE CAUTIOUS DRIVING NEAR THAT SECTION OF I-5. ISOLATED THUNDERSTORMS EXPECTED TO CONTINUE INTO THE EVENING BUT CONVECTIVE ACTIVITY SHOULD DIMINISH QUICKLY AFTER SUNSET. SHOWER ACTIVITY THIS EVENING AND OVERNIGHT SHOULD BE LIGHT WITH RAIN TOTALS LESS THAN A TENTH OF AN INCH IN THE VALLEY AND SNOW UP TO 3 INCHES ALONG THE WESTERN SLOPES OF MOUNTAINS IN THE NORTHERN SIERRA AND WESTERN PLUMAS COUNTY. THE UPPER LEVEL TROUGH CAUSING OUR RECENT WEATHER CONTINUES TO MOVE EASTWARD. AN EMBEDDED SHORT WAVE IS ROUNDING THE TROUGH BASE AND SHOULD MOVE INLAND SOUTH OF THE BAY AREA LATER THIS EVENING. SHOWER ACTIVITY WITHIN OUR CWA WILL CONTINUE TO LESSEN TOMORROW AS A REMNANT VORTICITY MAX FROM THE TROUGH SWINGS SOUTHWARD ALONG THE COAST TOWARDS SOCAL. SLIGHT CHANCE OF RAIN AND SNOW SHOWERS FOR TOMORROW MORNING INTO THE AFTERNOON BUT EXPECT THUNDERSTORM ACTIVITY TO BE LIMITED TO THE SOUTHERN SACRAMENTO COUNTY AND NORTHERN SAN JOAQUIN VALLEY. JBB HIGH PRESSURE IS FORECAST TO BUILD ACROSS THE EASTERN PACIFIC BY FRIDAY...HOWEVER THE TAIL END OF ANOTHER WEATHER SYSTEM DROPPING SOUTHWARD THROUGH THE NORTHERN ROCKIES AND GREAT BASIN MAY BRING SOME SHOWERS TO THE REGION THURSDAY NIGHT INTO FRIDAY AS IT PASSES TO OUR EAST. MOSTLY DRY WEATHER IS EXPECTED SATURDAY IN ITS WAKE AS HIGH PRESSURE BUILDS ACROSS THE REGION. DR && .EXTENDED (SATURDAY NIGHT THROUGH WEDNESDAY)... RELATIVELY BENIGN WEATHER PATTERN EXPECTED FOR MOST OF THE EXTENDED PERIOD. A COLD UPPER TROUGH IS EXPECTED TO SKIRT NORTHERN CALIFORNIA SUNDAY NIGHT INTO MONDAY. IT IS STILL UNCERTAIN HOW FAR WEST THIS TROUGH WILL PUSH BEFORE SWINGING EASTWARD. THE GFS BRINGS IT SOUTH INTO NEVADA BEFORE SWINGING IT EASTWARD WHEREAS THE ECMWF BRINGS IT INTO NORTHERN CALIFORNIA...WITH THE ECMWF BEING THE WETTER SOLUTION. THE GFS HAS THE BETTER RECENT TRACK RECORD...BUT HAVE COMPROMISED BETWEEN THE TWO MODELS FOR NOW AND LEFT A SLIGHT CHANCE OF PRECIPITATION FOR THE MOUNTAINS. AFTER THIS STORM MOVES EASTWARD HIGH PRESSURE WILL BUILD INTO THE AREA. DANG && .AVIATION... SCATTERED SHOWERS TODAY ACROSS INTERIOR NORTHERN CALIFORNIA AS AN UPPER LEVEL TROUGH SLOWLY SLIDES SOUTHWARD ACROSS THE AREA. GENERALLY VFR CONDITIONS ARE EXPECTED WITH ISOLATED MVFR IN SHOWERS. INSTABILITY MAY GENERATE ISOLATED TS THIS AFTERNOON AND EVENING WITH THE POSSIBILITY OF SMALL HAIL. SNOW LEVELS WILL REMAIN IN THE 2000-3000 FT RANGE THROUGH TONIGHT. && .STO WATCHES/WARNINGS/ADVISORIES... NONE &&
Hazardous weather outlook, Mar 4, 5:45 AM PST, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 545 AM PST WED MAR 4 2009 CAZ013>019-063-064-066>069-051500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 545 AM PST WED MAR 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY PERIODS OF HEAVY SNOW WILL CONTINUE THIS MORNING ACROSS THE NORTHERN SIERRA NEVADA AND EXTREME SOUTHERN CASCADE RANGE...ESPECIALLY TO THE SOUTH OF INTERSTATE 80. THE SNOW IS EXPECTED TO TAPER OFF TO OCCASIONAL SHOWERS BY LATE MORNING. IN THE VALLEY...ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR AGAIN THIS AFTERNOON WITH LARGE AMOUNTS OF SMALL HAIL EXPECTED TO BE THE PRIMARY THREAT FROM ANY STRONGER STORMS THAT DEVELOP. * WINTER STORM WARNING.......SEE WWUS46 KSTO - WSWSTO FOR DETAILS * .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
In the hours before
Special weather statement, Mar 4, 11:30 AM PST, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SACRAMENTO CA 1130 AM PST WED MAR 04 2009 CAZ013>019-063-064-066>069-050300- 1130 AM PST WED MAR 04 2009 ...RAIN AND SNOWFALL TOTALS THROUGHOUT INTERIOR NORTHERN CALIFORNIA FROM SATURDAY FEB 24 THROUGH MONDAY MARCH 4... A TROUGH OF LOW PRESSURE DEVELOPED OFF OF THE CALIFORNIA COAST THIS WEEKEND...SENDING A SERIES OF SYSTEMS ACROSS NORTHERN CALIFORNIA STARTING SATURDAY NIGHT AND CONTINUING THROUGH THIS MORNING. THESE SYSTEMS STARTED OUT ON THE WARM SIDE...WITH SNOW LEVELS PRIMARILY RANGING ABOVE 6000 AND 7000 FEET. COLDER AIR FINALLY MOVED INTO THE REGION MONDAY NIGHT AND TUESDAY...WITH SNOW LEVELS FALLING TO BETWEEN 2500 AND 3000 FEET BY TUESDAY EVENING. THEREFORE...THE MAJORITY OF THE PRECIPITATION FELL AS RAIN. THE FOLLOWING ARE STORM TOTALS AND LIQUID EQUIVALENTS FROM THESE STORMS...AND FINAL SNOW DEPTHS REPORTED AT SOME OF THE RECORDING SITES. ...RAIN TOTALS FROM THE ASOS AND COOP OBSERVERS... SHASTA DAM...........(EL 1075)......4.60 REDDING..............(EL 502).......0.94 RED BLUFF............(EL 349).......1.02 CHICO................(EL 238).......1.77 OROVILLE.............(EL 192).......1.94 PARADISE.............(EL 1750)......3.88 MARYSVILLE...........(EL 62)........1.85 KONOCTI..............(EL 2163)......4.88 SACRAMENTO...........(EL 25)........1.75 SACRAMENTO EXECUTIVE.(EL 21)........1.90 SACRAMENTO INTERNATIONAL.(EL 25)....2.08 VACAVILLE............(EL 113).......1.87 STOCKTON.............(EL 27)........0.52 MODESTO..............(EL 97)........0.45 GRASS VALLEY.........(EL 2500)......4.79 SUTTER HILL..........(EL 1300)......2.82 SAN ANDREAS..........(EL 1100)......2.41 SONORA...............(EL 1750)......4.36 ...LIQUID EQUIVALENT TOTALS SINCE SATURDAY EVENING AND SNOW DEPTH FROM THE ASOS AND COOP OBSERVERS... BURNEY...............(EL 3158)......2.91 INCHES....T QUINCY...............(EL 3408)......6.79 INCHES....7 INCHES CHESTER..............(EL 4525)......4.14 INCHES....13 INCHES MINERAL..............(EL 4875)......8.11 INCHES....18 INCHES BLUE CANYON..........(EL 5280)......4.87 INCHES....60 INCHES ...RAIN TOTALS FROM THE COCORAHS AND SPOTTER OBSERVERS SINCE SATURDAY EVENING... STOCKTON 2.1NW.............(EL 7)...........0.92 STOCKTON 3.3SE.............(EL 23)..........0.87 SACRAMENTO 2.0SE...........(EL 34)..........2.05 STOCKTON 5.8NNE............(EL 35)..........1.15 TRACY 2.1W.................(EL 37)..........0.37 LODI 1.0NNW................(EL 43)..........1.28 CARMICHAEL 0.9S............(EL 108).........1.71 CARMICHAEL 1.4W............(EL 109).........1.94 CARMICHAEL 0.9NE...........(EL 130).........1.75 FOLSOM 2.4SW...............(EL 194).........1.92 FOLSOM 1.2SSE..............(EL 362).........2.09 COTTONWOOD 0.5NNE..........(EL 452).........1.06 LAKE OF THE PINES 4.7NWN...(EL 1510)........3.24 LAKE OF THE PINES 1.3NNW...(EL 1528)........3.60 LAKE OF THE PINES 1.0WSW...(EL 1576)........3.11 SIMS.......................(EL 1650).......13.84 ALTA SIERRA 2.3WSW.........(EL 1677)........4.09 SONORA 0.4W................(EL 1771)........4.09 ALTA SIERRA 1.3S...........(EL 2154)........3.51 ALTA SIERRA 0.4WSW.........(EL 2303)........3.75 GRASS VALLEY 2.4S..........(EL 2331)........4.10 GRASS VALLEY 0.6NNW........(EL 2661)........5.00 PACIFIC HOUSE..............(EL 3450)........7.46 SHINGLETOWN 5.3ENE.........(EL 3964)........3.86 KINGVALE 1.3WSW............(EL 6035)........8.51...SNOW...96 INCHES ...SKI AREAS... SNOWFALL LAST 24 HOURS STORM TOTAL SIERRA AT TAHOE.............36 TO 48 INCHES...53 INCHES BOREAL......................34 TO 40 INCHES...57 TO 64 INCHES KIRKWOOD....................43 TO 48 INCHES...53 TO 64 INCHES SUGAR BOWL..................25 TO 37 INCHES...49 TO 68 INCHES PALMER
Special weather statement, Mar 4, 11:30 AM PST, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE SACRAMENTO CA 1130 AM PST WED MAR 04 2009 CAZ013>019-063-064-066>069-050300- 1130 AM PST WED MAR 04 2009 ...RAIN AND SNOWFALL TOTALS THROUGHOUT INTERIOR NORTHERN CALIFORNIA FROM SATURDAY FEBRUARY 28 THROUGH WEDNESDAY MARCH 4... A TROUGH OF LOW PRESSURE DEVELOPED OFF OF THE CALIFORNIA COAST THIS WEEKEND...SENDING A SERIES OF SYSTEMS ACROSS NORTHERN CALIFORNIA STARTING SATURDAY NIGHT AND CONTINUING THROUGH THIS MORNING. THESE SYSTEMS STARTED OUT ON THE WARM SIDE...WITH SNOW LEVELS PRIMARILY RANGING ABOVE 6000 AND 7000 FEET. COLDER AIR FINALLY MOVED INTO THE REGION MONDAY NIGHT AND TUESDAY...WITH SNOW LEVELS FALLING TO BETWEEN 2500 AND 3000 FEET BY TUESDAY EVENING. THEREFORE...THE MAJORITY OF THE PRECIPITATION FELL AS RAIN. THE FOLLOWING ARE STORM TOTALS AND LIQUID EQUIVALENTS FROM THESE STORMS...AND FINAL SNOW DEPTHS REPORTED AT SOME OF THE RECORDING SITES. ...RAIN TOTALS FROM THE ASOS AND COOP OBSERVERS... SHASTA DAM...........(EL 1075)......4.60 REDDING..............(EL 502).......0.94 RED BLUFF............(EL 349).......1.02 CHICO................(EL 238).......1.77 OROVILLE.............(EL 192).......1.94 PARADISE.............(EL 1750)......3.88 MARYSVILLE...........(EL 62)........1.85 KONOCTI..............(EL 2163)......4.88 SACRAMENTO...........(EL 25)........1.75 SACRAMENTO EXECUTIVE.(EL 21)........1.90 SACRAMENTO INTERNATIONAL.(EL 25)....2.08 VACAVILLE............(EL 113).......1.87 STOCKTON.............(EL 27)........0.52 MODESTO..............(EL 97)........0.45 GRASS VALLEY.........(EL 2500)......4.79 SUTTER HILL..........(EL 1300)......2.82 SAN ANDREAS..........(EL 1100)......2.41 SONORA...............(EL 1750)......4.36 ...LIQUID EQUIVALENT TOTALS SINCE SATURDAY EVENING AND SNOW DEPTH FROM THE ASOS AND COOP OBSERVERS... BURNEY...............(EL 3158)......2.91 INCHES....T QUINCY...............(EL 3408)......6.79 INCHES....7 INCHES CHESTER..............(EL 4525)......4.14 INCHES....13 INCHES MINERAL..............(EL 4875)......8.11 INCHES....18 INCHES BLUE CANYON..........(EL 5280)......4.87 INCHES....60 INCHES ...RAIN TOTALS FROM THE COCORAHS AND SPOTTER OBSERVERS SINCE SATURDAY EVENING... STOCKTON 2.1NW.............(EL 7)...........0.92 STOCKTON 3.3SE.............(EL 23)..........0.87 SACRAMENTO 2.0SE...........(EL 34)..........2.05 STOCKTON 5.8NNE............(EL 35)..........1.15 TRACY 2.1W.................(EL 37)..........0.37 LODI 1.0NNW................(EL 43)..........1.28 CARMICHAEL 0.9S............(EL 108).........1.71 CARMICHAEL 1.4W............(EL 109).........1.94 CARMICHAEL 0.9NE...........(EL 130).........1.75 FOLSOM 2.4SW...............(EL 194).........1.92 FOLSOM 1.2SSE..............(EL 362).........2.09 COTTONWOOD 0.5NNE..........(EL 452).........1.06 LAKE OF THE PINES 4.7NWN...(EL 1510)........3.24 LAKE OF THE PINES 1.3NNW...(EL 1528)........3.60 LAKE OF THE PINES 1.0WSW...(EL 1576)........3.11 SIMS.......................(EL 1650).......13.84 ALTA SIERRA 2.3WSW.........(EL 1677)........4.09 SONORA 0.4W................(EL 1771)........4.09 ALTA SIERRA 1.3S...........(EL 2154)........3.51 ALTA SIERRA 0.4WSW.........(EL 2303)........3.75 GRASS VALLEY 2.4S..........(EL 2331)........4.10 GRASS VALLEY 0.6NNW........(EL 2661)........5.00 PACIFIC HOUSE..............(EL 3450)........7.46 SHINGLETOWN 5.3ENE.........(EL 3964)........3.86 KINGVALE 1.3WSW............(EL 6035)........8.51...SNOW...96 INCHES ...SKI AREAS... SNOWFALL LAST 24 HOURS STORM TOTAL SIERRA AT TAHOE.............36 TO 48 INCHES...53 INCHES BOREAL......................34 TO 40 INCHES...57 TO 64 INCHES KIRKWOOD....................43 TO 48 INCHES...53 TO 64 INCHES SUGAR BOWL..................25 TO 37 INCHES...49 TO 68 INCHES PALMER
Local storm report, Mar 4, 3:38 PM PST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
338 PM PST WED MAR 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL S COTTONWOOD 40.39N 122.28W
03/04/2009 E0.25 INCH SHASTA CA LAW ENFORCEMENT
CHP IS REPORTING 1 1/2 TO 2 INCHES OF HAIL ON THE ROADWAY
COVERING PORTIONS OF INTERSTATE 5.
0259 PM HAIL 5 NE WILLOWS 39.57N 122.13W
03/04/2009 E0.25 INCH GLENN CA LAW ENFORCEMENT
THE GLENN COUNTY SHERRIFS REPORTED NICKEL SIZE HAIL IN
FRUTO.
&&
CPALMERThe office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 4:43 PM PST | Severe Thunderstorm Warning | STO | Glenn | 62 min |
Nearby
Severe Thunderstorm Warnings in California, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.